# SDR A6WA201040883

- Difficulty date: December 2, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Detached
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT APU EXHAUST HEAT SHIELD HAS (2 EA) SCREWS PULLED THRU SHIELD.  REPAIRED HEAT SHIELD IAW REO 601R-49-81-051.
